Analysis of boundary value problem with multi-point conditions involving Caputo-Hadamard fractional derivative
Keywords:Multi-point Conditions, Existence, Fixed point, Caputo-Hadamard fractional derivative, Fractional differential equation, Hadamard fractional integral, Multi-point conditions
AbstractWe study the boundary value problems (BVPs) of the Caputo-Hadamard type fractional differential equations (FDEs) supplemented by multi-point conditions. Many new results of existence and uniqueness are obtained with the use of fixed point theorems for single-valued maps. With the help of examples, the results are well illustrated.
B. Ahmad and SK. Ntouyas, “Initial value problems for functional and neutral functional Hadamard type fractional differential inclusions”, Miskolc mathematical notes, vol. 17, no. 1, pp. 15-27, 2016, doi: 10.18514/MMN.2016.1632
B. Ahmad, SK. Ntouyas, R. P. Agarwal, and A. Alsaedi, “New results for boundary value problems of Hadamard-type fractional differential inclusions and integral boundary conditions”, Boundary value problems, Art. ID. 275, Dec. 2013, doi: 10.1186/1687-2770-2013-275
A. Ali, K. Shah, F. Jarad, V. Gupta, and T. Abdeljawad, “Existence and stability analysis to a coupled system of implicit type impulsive boundary value problems of fractional-order differential equations”, Advances in difference equations, Art. ID. 101, Mar. 2019, doi: 10.1186/s13662-019-2047-y
Z. Ali, A. Zada, and K. Shah, “Existence and stability analysis of three point boundary value problem”, International journal of applied and computational mathematics, vol. 3, no. 1, pp. 651-664, 2017, doi : 10.1007/s40819-017-0375-8
D. W. Boyd and J. S. W. Wong, “On nonlinear contractions”, Proceedings of the American Mathematical Society, vol. 20, no. 2, pp. 458-464, 1969, doi: 10.2307/2035677
P. Duraisamy, A. R. Vidhya Kumar, T. Nandha Gopal, and M. Subramanian, “Influence of nonlocal discrete and integral boundary conditions involving Caputo derivative in boundary value problem”, Journal of physics: conference series, vol. 1139, no. 1, Art. ID. 012014, 2018, doi: 10.1088/1742-6596/1139/1/012014
Y. Y. Gambo, F. Jarad, D. Baleanu, and T. Abdeljawad, “ On Caputo modification of the Hadamard fractional derivatives”, Advances in difference equations , Art.ID. 10, 2014, doi: 10.1186/1687-1847-2014-10
A. Guezane-Lakoud, G. Rebiai, and R. Khaldi, “Existence of solutions for a nonlinear fractional system with nonlocal boundary conditions”, Proyecciones (Antofagasta. On line), vol. 36, no. 4, pp. 727-737, 2017, doi: 10.4067/S0716-09172017000400727
A. Granas and J. Dugundji, Fixed point theory, New York, NY : Springer, 2003, doi: 10.1007/978-0-387-21593-8
J. Hadamard, “Essai sur letude des fonctions donnees par leur development de Taylor”, Journal de mathématiques pures et appliquées 4e série, vol. 8, pp. 101-186, 1892. [On line]. Available: https://bit.ly/3eqjKIN
A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of fractional differential equations”, Amsterdam: Elsevier, 2006.
M. A. Krasnoselskii, “Two remarks on the method of successive approximations”, Uspekhi matematicheskikh nauk, vol. 10, no. 1, pp. 123-127, 1955. [On line]. Available: https://bit.ly/32cLcF9
S. Muthaiah, M. Murugesan, and N. Thangaraj, “Existence of solutions for nonlocal boundary value problem of Hadamard fractional differential equations”, Advances in the theory of nonlinear analysis and its applications, vol. 3, no. 3, pp. 162-173, 2019, doi: 10.31197/atnaa.579701
I. Podlubny, Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, some methods of their solution and some of their applications, New York, NY: Academic Press, 1999.
M. Qinghua, M. Chao, and J. Wang, “A Lyapunov-type inequality for a fractional differential equation with Hadamard derivative”, Journal of mathematical inequalities, vol. 11, no. 1, pp. 135-141, 2017, doi: 10.7153/jmi-11-13
J. Sabatier, O. P. Agrawal, and J. A. Tenreiro Machado, Advances in fractional calculus: theoretical developments and applications in physics and engineering, Dordrecht: Springer, 2007, doi: 10.1007/978-1-4020-6042-7
K. Shah, A. Ali, and S. Bushnaq, “Hyers-Ulam stability analysis to implicit Cauchy problem of fractional differential equations with impulsive conditions”, Mathematical methods in the applied sciences, vol. 41, no. 17, pp. 8329-8343, 2018, doi: 10.1002/mma.5292
M. Subramanian, A. R. Vidhya Kumar, and T. Nandha Gopal, “Analysis of fractional boundary value problem with non local flux multipoint conditions on a Caputo fractional differential equation”, Studia Universitatis Babes-Bolyai Mathematica, vol. 64, no. 4, pp. 511-527, 2019, doi : 10.24193/subbmath.2019.4.06
M. Subramanian, A. R. Vidhya Kumar, and T. Nandha Gopal, “A fundamental approach on non-integer order differential equation using nonlocal fractional sub-strips boundary conditions”, Discontinuity, nonlinearity, and complexity, vol. 8, no. 2, pp. 189-199, 2019, doi: 10.5890/DNC.2019.06.006
M. Subramanian, A. R. Vidhya Kumar, and T. Nandha Gopal, “Analysis of fractional boundary value problem with non-local integral strip boundary conditions”, Nonlinear studies, vol. 26, no. 2, pp. 445-454, 2019. [On line]. Available: https://bit.ly/2JrSVso
M. Subramanian, A. R. Vidhya Kumar, and T. Nandha Gopal, “Influence of coupled nonlocal slit-strip conditions involving Caputo derivative in fractional boundary value problem”, Discontinuity, nonlinearity, and Complexity, vol. 8, no. 4, pp. 429-445, 2019, doi: 10.5890/DNC.2019.12.007
M. Subramanian, A. R. Vidhya Kumar, and T. Nandha Gopal, “A writ large analysis of complex order coupled differential equations in the ourse of coupled non-local multi-point boundary conditions”, Advanced studies in contemporary mathematics, vol. 29, no. 4, pp. 505-520, 2019, doi: 10.17777/ascm2019.29.4.505
M. Subramanian, A. R. Vidhya Kumar, and T. Nandha Gopal, “A strategic view on the consequences of classical integral sub-strips and coupled nonlocal multi-point boundary conditions on a combined Caputo fractional differential equation”, Proceedings of the Jangjeon Mathematical Society, vol. 22, no. 3, pp. 437-453, 2019, doi: 10.17777/pjms2019.22.3.437
P. Thiramanus, S. K. Ntouyas, and J. Tariboon, “Positive solutions for Hadamard fractional differential equations on infinite domain”, Advances in difference equations, Art.ID. 83, 2016, doi: 10.1186/s13662-016-0813-7
E. Ugurlu, D. Baleanu, and K. Tas, “ On the solutions of a fractional boundary value problem”, Turkish journal of mathematics, vol. 42, no. 3, pp. 1307-1311, 2018, doi: 10.3906/mat-1609-64
A. R. Vidhya Kumar, P. Duraisamy, T. Nandha Gopal and M. Subramanian, “Analysis of fractional differential equation involving Caputo derivative with nonlocal discrete and multi-strip type boundary conditions”, Journal of physics: conference series, vol. 1139, no. 1, pp. 012020, 2018, doi: 10.1088/1742-6596/1139/1/012020.
G. Wang, K. Pei, R. P. Agrawal, L. Zhang, and B. Ahmad, “Nonlocal Hadamard fractional boundary value problem with Hadamard integral and discrete boundary conditions on a half-line”, Journal of Computational and Applied Mathematics, Vol. 343, pp. 230-239, 2018, doi: 10.1016/j.cam.2018.04.062
T. A. Yildiz, N. Khodabakhshi and D. Baleanu, “Analysis of mixedorder Caputo fractional system with nonlocal integral boundary condition”, Turkish journal of mathematics, vol. 42, no. 3, pp. 1328-1337, 2018, doi: 10.3906/mat-1709-71
N. Yukunthorn, B. Ahmad, SK. Ntouyas, and J. Tariboon, “On Caputo-Hadamard type fractional impulsive hybrid systems with nonlinear fractional integral conditions”, Nonlinear analysis: hybrid systems, vol. 19, pp. 77-92, 2016, doi: 10.1016/j.nahs.2015.08.001
A. Zada, R. Rizwan, J. Xu, and Z. Fu, “On implicit impulsive Langevin equation involving mixed order derivatives”, Advances in difference equations, Art.ID. 489, 2019, doi: 10.1186/s13662-019-2408-6
How to Cite
Copyright (c) 2020 Subramanian Muthaiah, Thangaraj Nandha Gopal
This work is licensed under a Creative Commons Attribution 4.0 International License.